Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 150, NWS Springfield, MO

April 29, 2017Christian County, Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 29, 2017, 2:22 AM CDT for Christian County, Stone County, Taney County, Missouri. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 2:22 AM CDT (07:22 UTC)
Expired
Apr 29, 2017, 3:15 AM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 46 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 2:23 AM CDTHAIL 0.882 Wsw Kimberling City, MO
Apr 29, 2:24 AM CDTHAIL 1.751 S Silver Dollar City, MOSOME HAIL LARGER THAN GOLF BALLS.
Apr 29, 2:32 AM CDTHAIL 1.75West Branson, MOQUARTER SIZE HAIL WITH SOME GOLF BALL SIZE HAIL 1/2 MILE WEST OF BRANSON WEST.
Apr 29, 2:40 AM CDTHAIL 12 Sw Walnut Shade, MO
Apr 29, 2:50 AM CDTHAIL 11 S Highlandville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 10:01 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-331 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

055 
WUUS53 KSGF 290722
SVRSGF
MOC043-209-213-290815-
/O.NEW.KSGF.SV.W.0150.170429T0722Z-170429T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
222 AM CDT SAT APR 29 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Christian County in southwestern Missouri...
  Northwestern Taney County in southwestern Missouri...
  Stone County in southwestern Missouri...

* Until 315 AM CDT

* At 221 AM CDT, a severe thunderstorm was located near Reeds Spring,
  or near Kimberling City, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Ozark...                          Branson...
  Lake Taneycomo...                 Table Rock Lake...
  Bull Shoals Lake...               Table Rock State Park...
  Hollister...                      Silver Dollar City...
  Kimberling City...                Forsyth...
  Merriam Woods...                  Sparta...
  Kissee Mills...                   Reeds Spring...
  Highlandville...                  Rockaway Beach...
  Bull Creek...                     Indian Point...
  Branson West...                   Galena...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3684 9360 3709 9310 3708 9292 3665 9290
      3650 9347
TIME...MOT...LOC 0721Z 239DEG 48KT 3673 9345 

HAIL...1.00IN
WIND...60MPH
 
$$

Wise
3 follow-up statements
899 
WWUS53 KSGF 290743
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
243 AM CDT SAT APR 29 2017

MOC209-290752-
/O.CAN.KSGF.SV.W.0150.000000T0000Z-170429T0815Z/
Stone MO-
243 AM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR STONE COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. An additional Severe Thunderstorm Warning is in 
effect for southeastern Stone County for a different thunderstorm. 

A severe thunderstorm watch remains in effect until 500 AM CDT for
southwestern Missouri.

LAT...LON 3664 9332 3682 9331 3682 9333 3695 9334
      3709 9310 3708 9292 3665 9290 3656 9331
TIME...MOT...LOC 0742Z 239DEG 48KT 3688 9315 

$$

MOC043-213-290815-
/O.CON.KSGF.SV.W.0150.000000T0000Z-170429T0815Z/
Christian MO-Taney MO-
243 AM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR CHRISTIAN AND NORTHWESTERN TANEY COUNTIES...

At 242 AM CDT, a severe thunderstorm was located 8 miles southeast of
Highlandville, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Ozark...                          Branson...
Lake Taneycomo...                 Table Rock Lake...
Table Rock State Park...          Hollister...
Forsyth...                        Merriam Woods...
Sparta...                         Kissee Mills...
Highlandville...                  Rockaway Beach...
Bull Creek...                     Taneyville...
Table Rock...                     Kirbyville...
Spokane...                        Oldfield...
Elkhead...                        Chestnutridge...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3664 9332 3682 9331 3682 9333 3695 9334
      3709 9310 3708 9292 3665 9290 3656 9331
TIME...MOT...LOC 0742Z 239DEG 48KT 3688 9315 

HAIL...1.00IN
WIND...60MPH
 
$$

Boxell
043 
WWUS53 KSGF 290754
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
254 AM CDT SAT APR 29 2017

MOC043-213-290815-
/O.CON.KSGF.SV.W.0150.000000T0000Z-170429T0815Z/
Christian MO-Taney MO-
254 AM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR EASTERN CHRISTIAN AND NORTHWESTERN TANEY COUNTIES...

At 253 AM CDT, a severe thunderstorm was located near Sparta, or 13
miles east of Ozark, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. Several reports of quarter size 
         hail have been received with this storm. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Ozark...                          Lake Taneycomo...
Hollister...                      Forsyth...
Merriam Woods...                  Sparta...
Kissee Mills...                   Rockaway Beach...
Bull Creek...                     Taneyville...
Kirbyville...                     Oldfield...
Elkhead...                        Powersite...
Chadwick...                       Linden...
Bruner...                         Selmore...
Keltner...                        Christian Center...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3682 9323 3697 9327 3709 9310 3708 9292
      3665 9290 3659 9319
TIME...MOT...LOC 0753Z 239DEG 48KT 3696 9298 

HAIL...1.00IN
WIND...60MPH
 
$$

Boxell
852 
WWUS53 KSGF 290811
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
311 AM CDT SAT APR 29 2017

MOC043-213-290820-
/O.EXP.KSGF.SV.W.0150.000000T0000Z-170429T0815Z/
Christian MO-Taney MO-
311 AM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHRISTIAN AND
NORTHWESTERN TANEY COUNTIES WILL EXPIRE AT 315 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  Additional severe 
thunderstorms may affect the area this morning.  Remain alert for 
additional warnings. 

A severe thunderstorm watch remains in effect until 500 AM CDT for
southwestern Missouri.

LAT...LON 3682 9323 3697 9327 3709 9310 3708 9292
      3665 9290 3659 9319
TIME...MOT...LOC 0810Z 239DEG 48KT 3707 9275 

$$

Boxell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:53 PM CDT, 7 hours 29 minutes earlier.

Area forecast discussion, Apr 28, 6:53 PM CDT, 7 hours 29 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
653 PM CDT Fri Apr 28 2017

...Significant Flood Event and Severe Weather Expected...

.MESOSCALE DISCUSSION...
Issued at 641 PM CDT Fri Apr 28 2017

Monitoring for initial thunderstorm development across northern
Arkansas into far southern Missouri as the evening progresses
along and just north of a slowly advancing warm front. Expect
storms to begin developing across far southern Missouri generally
south of Highway 60 around and after 03z (10 PM). The primary
severe risk with this initial storm development will be large
hail.

The risk of flash flood will rapidly increase as we head into the
overnight hours. Deep convection with high rainfall rates will
result in quick accumulation of heavy rainfall. Excessive runoff
will quickly develop.

Multiple rounds of showers and storms are expected tonight into
Saturday. The risk of severe weather will increase heading toward
and into Saturday morning.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 251 PM CDT Fri Apr 28 2017

We are expecting convection to redevelop along a frontal boundary
lifting to the north into southern Missouri this evening between 8
pm and 9 pm. Convection is expected to expand northward across the
area during the overnight hours as the low level jet begins to
redevelop over the area. Instability is expected to increase
tonight, especially south of the warm front and there will be
plenty of available wind shear for the potential of severe storms.
Hail would be the primary risk for areas north of the warm front,
but along and south of the warm front, a wind risk would also be
possible. A tornado risk can not be ruled out if storms can become
surface based south of the warm front. Some linear segments will
be possible overnight into Saturday where there would be a wind
risk and also a QLCS tornado risk.

In addition to the severe weather chances, very rich moisture will
advect into the area beginning tonight, where PW values of 1.5 to
1.7 in. will be possible...approaching record levels for late
April. So the storms which develop will be very efficient rain
producers. For the system duration, we are still going with 4 to 6
inches of widespread rainfall across the area, but we would still
anticipate localized areas to have higher amounts approaching 8
inches. This would likely occur in areas where storms can train
across the same locations.

The high QPF totals will have a significant impact on area rivers,
streams and low lying areas across the region, and many of these
rivers are expected to go into Moderate or Major Flooding.
A flash flood watch remains in effect through Sunday.

.LONG TERM...(Sunday Night through Friday)
Issued at 209 PM CDT Fri Apr 28 2017

By Sunday night, the heavy rain will have shifted to the east of
the area with the main upper low still over our western CWA. Can't
rule out some lighter rain or showers with the upper low passing
across the area, but should not cause additional impact to the
ongoing flooding. There will likely be ongoing flooding from this
weekends system continuing through much of next week.

We will be cooler next week as we remain in a west to northwest
upper level flow. The next shortwave is expected to drop into the
area by midweek with another round of rainfall for the area.
Thunderstorm chances look lower at this point due to most of the
instability remaining south of the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 641 PM CDT Fri Apr 28 2017

Pilots can expect prevailing IFR to MVFR conditions at area
terminals tonight through Saturday as a warm front lifts north
into the area. Periods of showers and thunderstorms will impact
the region later this evening through Saturday night. Visibility
will be reduced in heavy rain.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday evening for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through Sunday evening for KSZ073-097-101.

&&

MESOSCALE...Foster
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Foster
Hazardous weather outlook, Apr 28, 7:34 PM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
734 PM CDT Fri Apr 28 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-300045-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
734 PM CDT Fri Apr 28 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Elevated Flooding risk.
  Significant Lightning risk.

DISCUSSION...

Thunderstorms will develop late this evening into the overnight across
far southern Missouri and expand northward across the Missouri
Ozarks and far southeastern Kansas.

There is an elevated risk for strong to severe storms capable of
producing large hail to the size of golf balls, wind gusts in
excess of 60 mph and perhaps an isolated tornado. The hail risk
will extend across most of the outlook area overnight, while the
wind risk will be primarily along and south of Highway 60
corridor, and the tornado risk mainly along the Missouri Arkansas
border.

The risk for flash flooding will rapidly increase overnight as
multiple rounds of storms begin tracking across the region. A
Flash Flood Watch is in effect for the entire outlook area through
Sunday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Multiple rounds of thunderstorms producing torrential rainfall
will continue Saturday into Saturday night before ending Sunday.
Storm total rainfall amounts of 4 and 6 inches will common by
Sunday with localized areas receiving up to 8 inches. This
rainfall will lead to flash flooding. Along with flooding of
streams, and low water crossings, many area rivers are expected
to reach moderate flood stage, with several locations possibly
reaching major flood stage. Preparations should be made for a
significant flood event.

There is also an elevated risk for severe storms all day Saturday.
These storms will be capable of producing large hail, damaging wind
gusts in excess of 60 MPH, and perhaps a tornado or two. The
greatest risk for severe storms Saturday will be along and south
of Interstate 44.

Residual flooding will likely continue through at least the first
half of the workweek next week.

There will be an additional risk for showers and a few thunderstorms
by mid week next week.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed later tonight across far
 southern Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Foster

In the hours before

Local storm report, Apr 28, 11:23 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1123 PM CDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     HAIL             CASSVILLE               36.68N 93.87W
04/28/2017  E1.00 INCH       BARRY              MO   EMERGENCY MNGR

            QUARTER SIZED HAIL IN CASSVILLE.

&&

ARB
Local storm report, Apr 28, 11:55 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     HAIL             RUETER                  36.61N 92.87W
04/28/2017  E1.00 INCH       TANEY              MO   PUBLIC

            REPORTED VIA MPING.

&&

ARB
Local storm report, Apr 29, 12:34 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     HAIL             VANZANT                 36.97N 92.30W
04/29/2017  E1.00 INCH       DOUGLAS            MO   FIRE DEPT/RESCUE

            QUARTER SIZED HAIL REPORTED IN VANZANT.

&&

ARB
Local storm report, Apr 29, 1:14 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     FLASH FLOOD      3 E BRUSHYKNOB          36.97N 92.44W
04/29/2017                   DOUGLAS            MO   EMERGENCY MNGR

            HIGHWAY 76 AT CLEVER CREEK, ABOUT 1/2 MILE
            EAST OF SKYLINE SCHOOL, IS IMPASSABLE DUE TO
            HIGH WATER.

&&

ARB
Local storm report, Apr 29, 1:37 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     HAIL             SELIGMAN                36.53N 93.94W
04/29/2017  E1.00 INCH       BARRY              MO   EMERGENCY MNGR

            QUARTER HAIL REPORTED IN SELIGMAN.

&&

ARB
Local storm report, Apr 29, 1:59 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     FLASH FLOOD      3 SW SPRINGFIELD        37.16N 93.32W
04/29/2017                   GREENE             MO   911 CALL CENTER

            WATER APPROXIMATELY ONE FOOT IN DEPTH AT
            INTERSECTION OF BATTLEFIELD AND COX ROAD.

&&

MMT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:49 PM CDTSpecial Weather StatementSGFWright41 min
Apr 28, 9:52 PM CDTSpecial Weather StatementSGFChristian, Webster38 min
Apr 28, 10:12 PM CDTSevere Thunderstorm WarningSGFTexas, Wright48 min
Apr 28, 10:43 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas62 min
Apr 28, 10:58 PM CDTSevere Thunderstorm WarningSGFOzark47 min
Apr 28, 11:04 PM CDTSevere Thunderstorm WarningSGFTaney41 min
Apr 28, 11:10 PM CDTSevere Thunderstorm WarningSGFBarry50 min
Apr 28, 11:22 PM CDTSevere Thunderstorm WarningSGFTexas23 min
Apr 28, 11:37 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney53 min
Apr 28, 11:39 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas66 min
Apr 28, 11:40 PM CDTFlash Flood WarningSGFOzark, Taney24 hr
Apr 28, 11:40 PM CDTFlash Flood WarningSGFBarry, McDonald, Stone24 hr
Apr 28, 11:46 PM CDTSevere Thunderstorm WarningSGFStone, Taney44 min
Apr 28, 11:56 PM CDTFlash Flood WarningSGFDouglas, Texas, Wright12 hr
Apr 29, 12:14 AM CDTFlash Flood WarningSGFDent24 hr
Apr 29, 12:22 AM CDTFlash Flood WarningSGFLawrence, Newton24 hr
Apr 29, 12:23 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas67 min
Apr 29, 1:32 AM CDTFlash Flood WarningSGFChristian, Greene, Webster23 hr
Apr 29, 1:38 AM CDTSevere Thunderstorm WarningSGFBarry, Stone52 min
Apr 29, 2:28 AM CDTSevere Thunderstorm WarningSGFBarry, Stone47 min
Apr 29, 2:59 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright46 min
Apr 29, 3:01 AM CDTSevere Thunderstorm WarningSGFBarry, Stone21 min
Apr 29, 3:33 AM CDTSevere Thunderstorm WarningSGFDouglas, Laclede, Texas, Webster, Wright27 min
Apr 29, 3:53 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton52 min
Apr 29, 4:14 AM CDTFlash Flood WarningSGFDallas, Laclede, Phelps, Pulaski20 hr
Apr 29, 4:19 AM CDTFlash Flood WarningSGFDent, Howell, Shannon, Texas8 hr
Apr 29, 5:02 AM CDTFlash Flood WarningSGFBarton, Dade, Jasper7 hr
Apr 29, 8:16 AM CDTFlash Flood Warning EmergencySGFMcDonald6 hr
Apr 29, 8:26 AM CDTFlash Flood WarningSGFCamden, Dallas, Hickory, Laclede, Maries, Miller and 4 more6 hr
Apr 29, 9:37 AM CDTFlash Flood Warning EmergencySGFNewton6 hr
Apr 29, 11:11 AM CDTAreal Flood WarningSGFBarton, Benton, Camden, Cedar, Dade, Hickory and 4 more12 hr
Apr 29, 11:56 AM CDTFlash Flood WarningSGFDouglas, Texas, Wright12 hr
Apr 29, 11:58 AM CDTFlash Flood WarningSGFBarton, Dade, Jasper12 hr
Apr 29, 12:11 PM CDTFlash Flood WarningSGFDent, Howell, Shannon, Texas12 hr
Apr 29, 12:35 PM CDTFlash Flood Warning EmergencySGFBarry6 hr
Apr 29, 12:51 PM CDTFlash Flood Warning EmergencySGFGreene6 hr
Apr 29, 2:14 PM CDTSpecial Weather StatementSGFDouglas46 min
Apr 29, 3:04 PM CDTFlash Flood Warning EmergencySGFTaney6 hr
Apr 29, 3:56 PM CDTFlash Flood WarningSGFHowell, Ozark9 hr
Apr 29, 4:18 PM CDTAreal Flood WarningSGFCamden, Dallas, Hickory, Laclede, Maries, Miller and 4 more7 hr
Apr 29, 4:32 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon43 min
Apr 29, 5:00 PM CDTSpecial Weather StatementSGFOzark45 min
Apr 29, 5:06 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon24 min
Apr 29, 5:38 PM CDTFlash Flood Warning EmergencySGFHowell, Ozark5 hr
Apr 29, 5:45 PM CDTSpecial Weather StatementSGFHowell45 min
Apr 29, 6:28 PM CDTSpecial Weather StatementSGFOregon62 min
Apr 29, 6:50 PM CDTFlash Flood WarningSGFOregon, Shannon6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.